RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 5, Pages 757–765 (Mi mz5104)  

Countable extension of measures and $\sigma$-integrals with values in vector lattices

I. I. Shamaev


Full text: PDF file (765 kB)

English version:
Mathematical Notes, 1986, 39:5, 414–418

Bibliographic databases:

UDC: 513.88
Received: 05.07.1984

Citation: I. I. Shamaev, “Countable extension of measures and $\sigma$-integrals with values in vector lattices”, Mat. Zametki, 39:5 (1986), 757–765; Math. Notes, 39:5 (1986), 414–418

Citation in format AMSBIB
\Bibitem{Sha86}
\by I.~I.~Shamaev
\paper Countable extension of measures and $\sigma$-integrals with values in vector lattices
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 5
\pages 757--765
\mathnet{http://mi.mathnet.ru/mz5104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850812}
\zmath{https://zbmath.org/?q=an:0614.28004}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 5
\pages 414--418
\crossref{https://doi.org/10.1007/BF01156683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986F578200014}


Linking options:
  • http://mi.mathnet.ru/eng/mz5104
  • http://mi.mathnet.ru/eng/mz/v39/i5/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019